Jump to content

Photo

Uk Accutane

accutane nervous breakout increase redness

3 replies to this topic

#1 obito77

obito77

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 21-May 13

Posted 22 July 2013 - 03:37 PM

Hi Everyone,

 

Im male, 22 and from the UK and am unfortunate to suffer from acne. However it's not as bad as some cases therefore I would say its mild. It has lasted 3 years and currently I'm on Lymecycline tablets which still gives the spread of spots and redness around the cheeks. I use BP in the night as well.

 

I went to a private dermatologist today and he suggested Accutane confidently and to be honest I'm really scared of what will happen. In two weeks I will be starting my new job and have read of an increase in acne in the early stages. What shall I do?

 

Thanks I appreciate your support :)

 

- obito



#2 geegeegeebabybaby

geegeegeebabybaby

    New Member

  • New Members
  • Posts & Likes
    Posts: 5
    Likes: 1
About Me
  • Joined: 22-July 13

Posted 22 July 2013 - 04:24 PM

Unfortunately it does get worse before it gets better, but it does depend on the dosage you are first given! I started on 60mg, so 3 tablets a day and I could see how my acne became more visible.
About the job situation, as you're male I doubt you'd want to wear make up so maybe buy a moisturiser which reduces redness? And keep lip balm with you at all times! You'll get really bad chapped lips :( Good luck, I hope it all works well for you^.^

#3 Feelin'SomeRhythm

Feelin'SomeRhythm

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 6
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 17-February 11

Achievements

     

Posted 22 July 2013 - 05:10 PM

There is never an ideal time to start accutane, so it's entirely up to you when you do go on it. However, if you're acne is mild, then ask yourself if you really need a drug as strong as accutane? It seems private dermatologists are more keen to give this out than NHS ones for the obvious reasons!

 

Also, check out Bare Minerals SPF Foundation. I'm a guy and I've found that applying a thin layer is undetectable, but really helps to hide the redness of acne.



#4 obito77

obito77

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 21-May 13

Posted 23 July 2013 - 02:44 AM

Thanks for the advice, he prescribed me 10mg with one tablet a day. Just so nervous and confused on what to do since I have 3 weeks till the start of work and really didn't want it to flare up because of something I'm intentionally doing if that makes sense.

 

Do you think it would still happen with the dosage? How bad is the dry lips?

 

- obito






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users